Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

aldara hypopigmentation

hey im a 21 yr old male. i have been using aldara one two very small genital warts (applying as little as possible with a toothpick). anyways despite best efforts the cream has gotten on other parts of my skin near the warts and has almost bleached it white... I have decided to stop using it for this reason even though the warts are not completely gone (i hate aldara now).

Just wondering if there was any chance of these white blotchy spots getting any color back or if there was anything i could do about it (reasonably speaking)? Im really hoping its not serious hypopigmentation scarring.

thanks :/
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
These spots can be due to post inflammatory hypopigmentation. Post inflammatory hypopigmentation is very difficult to treat but sometimes it goes away on its own after exposure to the sun. Creams like  Elidel cream or Protropic can be used on these hypopigmented  areas but at such a young age it is not advisable to use them . If the symptoms still persist then you can talk to your dermatologist about laser-assisted chemabrasion(LACA).

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing


Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions